# SDR SWAA2025021387925

- Difficulty date: January 20, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 57,792 hours, 31,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB - CORROSION ON SIDEWALL FLOOR STRUCTURE RBL 21.5 BS 727D+3; BS 727D+5.5; BS 727D+10; BS 727D+13; BS 727E+1.5; BS 727E+6; BS 727E+14; BS 727E+18 WL 156 (MARKED)<[01] THIS DISCREPANCY WILL BE ACCOMPLISHED ON CARD TTG8Q00Y8PNX;[02] VERIFIED ITEM 1 AND TASK CARD COMPLETED.;[03] VERIFIED ITEM 1 AND TASK CARD COMPLETED.
